Search the Community
Showing results for tags 'Depersonalisation'.
Hi guys. Im apparently new to the forum, so i want to start by explaining my story and how and why i got here. Im 16 years old and as you can imagine, people between that age aren't very concerned about their health or anything in general. Even though i was a kid who liked exercising or working out i was also very curious on trying drugs like weed . About a year ago, my mom got cancer but i couldn't feel anything, like i had no fear that she was going to die(i hadnt tried any drug in my life, not even tobacco or alcohol), feeling like im some kind of numb, not having empathy (which scared me
The DSM states about HPPD but my psychologist told me the depersonalisation/derealisation symptoms are not a part of the diagnosis. Furthermore, what is the mechanism for feeling emotional flattened out? If this is caused by anxiety, then shouldn't you be able to treat the anxiety, in order to get your emotions back?
Abstract BACKGROUND: Following the hypothesis that blocking opioid receptors leads to a decline in opiate-modulated dissociative phenomena, experiences with naltrexone as medication for dissociative symptoms have been gained since 1999 (mainly in doses of 25-100 mg/day). PATIENTS AND METHODS: In this study patients with severe trauma-related and dissociative disorders were treated with naltrexone in doses of 2-6 mg/day (0.06 mg/kg body weight). RESULTS:The low dose treatment with naltrexone proved to be effective whereby 11 out of 15 patients reported immediate positive effects and 7 descri
Hi, my name is Sander, I'm 16, from Amsterdam and I hope you can help me. I have derealisation, HPPD, slight psychosis, and slight depersonalisation. There once was a time I had ADD, PDD/NOS, psychosis, derealisation, depersonalisation, seratonin syndrome, Alice in Wonderland syndrome, and HPPD at the same time. My HPPD and derealisation were caused by weed but are still pretty heavy. My psychosis and depersonalisation were caused by by weed too but worsened by an overdose XTC. After that I got Alice in Wonderland syndrome and Seratonin syndrome which went away after about two month